Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes diarrhea and chills after taking Active PK?

This morning I took my first Active PK and within about an hour i became nauseaous. Then about an hour later i got the diarhea and the chills I m on metformin=lisinopril=atorvastatin=gabapentine and escitalopram. Its 8:30 pm and diarhea finally stopped but i still have chills and my lower back aches with dizzy feeling
Tue, 27 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hello dear. Welcome to Healthcaremagic. I read your query and I understand your concern. Apk when used with metformine has this effects due to lower glucose levels and insuline resistence lowered by metformine. Consult your doctor about the dose of metformine when using apk.
Take care.
Hope my answer was helpful, if you have any other questions I'll be glad to help you. Best regards. Dr Olgeta Xhufka,( general and family physician ).
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

After a bout with diarrhea with chills, which has been happening over a month, numerous Boswell movements soon after eating. 6 or More movements a...